# SDR SWAA2021040756020

- Difficulty date: March 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT AFT BLKHD PANEL 121HW RIGHT SIDE LOWER CORNER.(51-001) / REPLACED FWD CARGO COMPARTMENT AFT BULKHEAD PANEL 121HW IAW B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL D / SRM 51-40-0-0G-0 (PANEL WILL BE INSTALL ON CUSTOMER ORDER / CARD JPANEL-121-CLOSE SEQUENCE # 212 - 1193)
